# SDR AALA20151124014

- Difficulty date: November 24, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 86,958 hours, 13,928 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141T51465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLING LINE ATTACH ANGLE IS CRACKED FWD SIDE OF FRAME 246 AT APPROX RBL 11.  INSTALLED NEW SERVICEABLE COOLING LINE ATTACH ANGLE 141T5146-5 IAW DOCUMENT NR 141T5104 & IAW SRM 53-10-51-2R-3.
